# SDR IPXA2022030579762

- Difficulty date: February 16, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cap
- Part number: ARB74131
- Condition: Corroded
- Location: L/H Wing Surface
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4L/H UPPER SURFACE REAR SPAR UPPER CAP HAS CORROISON BETWEEN STA XORS 521.5 TO XORS 541.REMOVED,REPAIRED THE CORROSION ON THE REAR SPAR UPPER CAP IAW VTSAA EA 011-5710-01-A9495 REV I/R AND UPS EO MD11-5730-83064-A. (MINOR)
